He should work on but the mid part of your exercise program not necessarily your everyday life great that was that was a wonderful answer from both the view I have just one more equipment question think were kind Superior Muscle X of running outtalk time but on this person asked about a set to stand collider and using that in an exercise program undo you have any familiarity with that white believe you for talking about this standing collider it was in when the pictures are still on the table arm and that is a very good for form of exercise not only are you standing in stretching but it has the collider has com and things for your arm see you can move your legs with your arms like a walking motion so the event is a good exercise okay great from and I'm just lookingtryna watch the time here and I think we are actually at a time for questions so I'm again thank. For more information, visit this site >>>>>>> http://xtrememusclerecoveryrev.com/superior-muscle-x/View Thread
Hi there, I'm a 23y/o male who suffers from episcleritis whenever I play computer games. I've suffered from...
Posted by An_261104
I'm a 23y/o male who suffers from episcleritis whenever I play computer games. I've suffered from this for maybe 5 years now. I'm aware that episcleritis is a self-limiting condition.
Not only do I play computer games casually, but they are also part of my daily income; I work as a game reviewer, tester, and competitive player. Limiting myself from spending time playing computer games perhaps isn't as simple as it could be for most people; computer gaming is not simply a down-time recreational activity for me.
I'm heading to a GP to request a blood test for autoimmune diseases, since they can be an underlying factor in the "computer gaming <-> episcleritis" relationship, although I have little reason to expect anything in the realm of AI diseases would be going on behind the scenes. I'm almost(!) hopeful there *is* something to be found in the realm of AI factors, since it could at least give me a pathway to resolve the issue.
Steroidal treatment is scary. There's plenty of adverse side-effects which are very off-putting, and steroidal treatments aren't really designed for long-term usage scenarios.
Simple, oral anti-inflammatories (basic Asprin) so far hasn't been effective in either a pro-active or reactive capacity, nor is it feasible in a long-term capacity due to stomach complications. I'm not aware of any anti-inflammatory medications which are feesible candidates for prolonged, consistent use... but then again, I'm not a expert in the field either.
I'm facing - what I feel - is a pretty straight-forward situation here, yet there doesn't appear to be many straight-forward, easily-recommendable solutions to it.
Is modern medicine perhaps not able to offer any easily-recommendable and effective solutions for my particular situation (other than a change in lifestyle that the vast majority of other people who share a similar lifestyle wouldn't really have to consider)?
I know, first, I'm an idiot. I poked myself in the eye using a safety pin to separate my eyelashes (Julia...
Posted by An_261017
I know, first, I'm an idiot. I poked myself in the eye using a safety pin to separate my eyelashes (Julia Roberts style). Any ways, this happened a few months, yes, months back. I went to Europe, own a Salon, holidays, etc....meaning, time slipped thru my fingers. Oh, speaking of fingers, my nails have started to lift. I'm going to the Dr ASAP, but could this be related to the eatery pin eye issue?!!!!! Please advise!! Thank youView Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.